# SDR CALA2014020390283

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 51,793 hours, 20,803 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAIL WITH EXTERNAL LIGHTS FAULT ON FWD LT BATTERY PACK 1L.  TRIED NEW BATTERY & EPSU, NO HELP.  10WL A CONNECTOR PIN F RING OPEN  FOR RT SLIDE 1R. SUGGEST SHUNT TEST MT33-01.
